Dizziness And Nausea After A Head Hit?

Illustration of Dizziness And Nausea After A Head Hit?
Illustration: Dizziness And Nausea After A Head Hit? onlinefirstaid.com

I had an accident a few days ago my head hit my back I also had a seizure at the time of the incident and I feel dizzy and nauseous so far can I walk or do activities such as walking to the mall or not? r nPlease answer, thank you

1 Answer:

Thank you Saidnorm for your question on the HealthReplies.com forum, hit the head with a hard object or hit during an accident can cause a state of injury to the brain. In the condition of a person's brain injury, several symptoms can arise such as:
- headache
- nauseous vomit
- unconscious
- feeling confused
- convulsions
- experiencing body weakness

In such conditions, the patient usually needs to be examined by the relevant doctor in order to be given an assessment before determining the level of the head injury experienced, but usually the patient is required to be monitored first for 24 hours. Regarding activities after a head injury, this really depends on the severity of the head injury you are experiencing and the symptoms you are currently experiencing. If the complaint is still disturbing, it is better if you can still rest first. However, you should still be able to consult a doctor concerned so that you can do an in-person examination to confirm the current condition.

Here are the arrhythmias about head injury (concussion)

That's all from me, hope it can help
dr. Christian Chandra

: by

Related Question

Hepatitis B Test Results During Pregnancy?

Hepatitis B Test Results During Pregnancy?

(7 months ago)

Hello, I’m sriwahyuni ​​… r nI want to know if this lab result is true I have hepatitis b the problem is I’m pregnant … what’s the solution …... Read more

Good Knee Joint Therapy?

Good Knee Joint Therapy?

(1 year ago)

Afternoon therapy for the injured knee joint... Read more

Out Of Prolonged Spots After Using The IUD KB?

Out Of Prolonged Spots After Using The IUD KB?

(7 months ago)

Good evening ,, I want to ask since 7 months ago I was using iud KB. Recently, I had spots for about 1 week and after that the menstruation was a bit long. What are the factors tha... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *